Jump to content
CrazyBoards.org

remeron and irritability


Recommended Posts

I've just started a low dose of remeron (15mg). I've been on the medication before and it made me sleep all the time. Now I'm two days in and I'm irritable as all hell. I almost threw a water bottle during a class break because I couldn't handle myself. 

Is this a side effect that will go away? Or is this a sign that remeron is pushing me in a hypomanic direction? It is an anti-depressant, after all.

Link to comment
Share on other sites

I have no idea what it's a sign of since it is only the second day and you can't really tell anything after 2 days. I will say that Remeron at doses over 45 mg makes me irritable because it strongly affects NE at those dosages. 45 mg is really the border for me between feeling like myself and feeling crazy. At 15 mg it's NE effects are negligible. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...